# SDR DALA2023050803572

- Difficulty date: May 8, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 54,553 hours, 39,123 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR AND ELONGATED FASTENER HOLE AT FUEL ACCESS PLATE 520MB LH WING. SUMMARY OF NRC 459: FUEL ACCESS PLATE 520MB WAS NOT POSSIBLE REPAIR AS PER B717-200 SRM-57-10-01-2R-2 PROCEDURE 2 REPAIR 2 PAR 5 B. CONDITION II, AND WAS REPLACED PER B717 AIPC 57-23-01- 01-165J, AND WAS INSTALLED MAGNETIC DRIPLESS FUEL MEASURING STICK HOUSING PER B717 AMM 28-42-01 400-802. (LP #2756866)
